# SDR DALA2025082506305

- Difficulty date: August 22, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 21,315 hours, 2,485 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 FRAME 49 AT STR7R BRACKET HAS TOOLING DAMAGE ON AFT SIDE. CORRECTIVE ACTION: REPLACED BRACKET PER DRAWING F539122180000 AND A330 SRM 53-11. (1157958)
